# SDR IPXA10563237

- Difficulty date: October 6, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50162
- Condition: Corroded
- Location: Bs 900-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  CORROSION ON SEAT TRACK FLOORBOARD ATTACHMENT HOLES AT BS 900 THRU 1030 RBL 60, WL 208.  REPLACED SEAT TRACK IAW SRM 51-40-05-0G, SRM 51-40-08-0G, AND SRM 51-40-02-0G.
